Number of the records: 1  

On the characteristic initial value problem for linear partial functional-differential equations of hyperbolic type

  1. 1.
    ŠREMR, Jiří. On the characteristic initial value problem for linear partial functional-differential equations of hyperbolic type. Proceedings of the Edinburgh Mathematical Society. 2009, 52(1), 241-262. ISSN 0013-0915. E-ISSN 1464-3839.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.